# SDR AALA202511054847

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N881BK
- Make and model: Boeing 787-8
- Aircraft serial: 66001
- Aircraft time: 12,648 hours, 1,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A FLASHLIGHT AT DOOR 1L FLASHES RED. MAINTENANCE REPLACED BATTERY IN F/A FLASHLIGHT AT DOOR 1L IAW AMM 25-64-00.
